Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bump on shaft of penis, sore throat and enlarged lymph nodes. Taking clindamycin. Is it STD?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
Hello, about three days ago i noticed this bump on the shaft of my penis, i had a sore throat and enlarged nodes at that time and once i saw the bump i got worried and went to the urgent clinic the next morning. The doctor prescribed clindamycin for the throat and said the bump was just a cyst. My throat is fine now but the bump is still there. I did have something similar on my testicle two months ago but that was 2 days after i had shaved down there so i didn't think much of it and it went away after a couple of days. I am still worried could it be an std of some sort like herpes, hpv? My last sexual encounter was 6 months ago without protection. It is painless, its firm, and doesn't itch. Please let me know what this could be and how i can get rid of it. Pics are attached
Posted Fri, 18 Oct 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 7 hours later
Brief Answer:
Not an STD

Detailed Answer:
Thanks for posting your query at XXXXXXX
I noted your history and viewed the pics. I can only assure you that it is not looking like herpes or venereal wart. You may be having a resolved furuncle means staphylococcal infection which has partly responded to clindamycin.
You can try topical mupirocin ointment twice a day for seven days.
If there is no improvement you may consult a dermatologist as unless one examines the lesion it can not be diagnosed correctly.
Have a good day
Prasad PVS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor